Hair Loss/Hairl loss

Advertisement


Question
I am 20 years old men. I got severe dandruff so I used novale lotion for 2 months after  I free from dandruff..as a mistake after 3 months I used novale lotion like regular shampoo by my own decision I notice that at my crown hair goan become thinner at particular place only where I usually aplly novale lotion.my doubt is that novale lotion and some conditioners caused me baldness???

Answer
It may be the loss is temporary. The Novale lotion I was able to find through the internet has 2% ketoconizole in it and that should not cause hair loss. It is used to help prevent hair loss.
  If it is a temporary loss you may be able to speed up the regrowth of the lost hair by using 5% minoxidil lotion twice a day and continue to use a 2% ketoconizole dandruff two or three times a week.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.